• DebCab's Avatar

    DebCab posted an update

    Question ... Arimidex ! ... I have been taking the generic for 8 months now & it is very very hard on my knees. I changed my toilets in my home to handicapped and to stand up is quite challenging. Will this ever go away ? I was on exemestand before & it was worse .. it was a combo of knees & hip joint pain.
    I am taking Zyglamend & Glucosamine with MSM in liquid form and try to walk or ride my stationary bike 45 mins every other night. I ice my knees at night as well.

    Any light at the end of the tunnel ?

    Appreciate it.

    1 Comment
    • GregP_WN's Avatar

      HI Deb, thanks for joining the site! We are glad to have you. There are lots of people here that have taken the Arimidex. You will get lots of input on this if you will repost it as a question in the question tab at the top of any page.

      This site works a little different than some in that your status posts are only seen by the people who are following you. Give it a try and post it in the questions tab and lots of people will help.

      Thanks for being here and let me know if I can help you with anything around the site.

      Greg P
      3x Survivor
      Team WhatNext
      Community Mgr.

      almost 4 years ago
  • DebCab's Avatar

    DebCab started following

    User: GregP_WN